MathSciNet Relay Station
MathSciNet bibliographic data
MR1704654 34E20 (33C90 34L40 34M37 81Q20)
Delabaere, Eric; Pham, Frédéric Resurgent methods in semi-classical asymptotics. Ann. Inst. H. Poincaré Phys. Théor. 71 (1999), no. 1, 1–94.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement